Addiction Survivors

Notices

Reply
Unread 07-13-2011, 11:49 PM   #1
HONEY BEE
Junior Member
 
Posts: 1
Default Hello

Hello I am a newbie here,I am weaning and tapering from temzepam a benzo used for insomnia.I have done a lot of research for myself on the subject.Have been on a taper for about 4 weeks,what has really helped me is natural supplements and minerals.For me wanting to discontinue using was the beginning of healing and getting well,but has to be done on a gradual basis,so the brain can adjust.I am also a Born Again Christian,and I know "I can do all things thro Christ Jesus".His Strength!!.My Bible says "Greater is He that is within me,than he (benzos meds)is in the world".Please always come off of these meds very slowly,gradual as in a taper with supervision.Go to your health food store and ask questions from the right person,there are alternatives that work,as you withdraw,that really help,also do research yourself go online find out as much as you can about the meds,and what will help you in your recovery.Find out about Cortisol,a hormone produced in the body,brought on by stress,anxiety,insomnia,depression,medications.Don t mean to preach,just want to say there are other ways,natural things to help you heal. Hope this helps. Bye for now HONEY BEE......

Last edited by HONEY BEE; 07-14-2011 at 12:07 AM.. Reason: added some more to it
HONEY BEE is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off




All times are GMT -4. The time now is 09:58 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors